# SDR REXA2022062001239

- Difficulty date: May 13, 2022
- Submitted: June 20, 2022
- Operation: Air carrier
- Aircraft: N915XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15150
- Aircraft time: 33,425 hours, 23,060 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: SH670390543
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO FUSELAGE FAIRING SUPPORT BETWEEN FS 661+46 AND FS 661+62 LOWER ANGLE (SPLICE JOINT PLATE) IS CORRODED IN MULTIPLE LOCATIONS. 	REMOVED & REPLACED SPLICE JOINT PLATE IAW CRJ 900 SRM 51-40-11-001-001-A01, 51-23-00-001-001-A01 & 51-42-06-001-001-A01.
